# SDR USAA2014022700003

- Difficulty date: February 26, 2014
- Submitted: February 27, 2014
- Operation: Air carrier
- Aircraft: N560UW
- Make and model: Airbus A321-231
- Aircraft serial: 5300
- Aircraft time: 3,745 hours, 1,595 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240007
- Part serial: FR10910
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PREPARING FOR PUSH BACK, FLIGHT ATTENDANT REPORTED AFTER ALL DOORS ARMED, CIDS PANEL INDICATED LOW DOOR PRESS ON 2L DOOR.  SERVICED 2L DOOR ASSIST BOTTLE IAW AMM 25-02-49-040, OK FOR SERVICE.
